Inclusion Properties of The Homogeneous Herz-Morrey

Hairur Rahman


In this paper, we have discussed about the inclusion properties of the homogeneous Herz-Morrey spaces and the homogeneous weak homogeneous spaces. We also studied the inclusion relation between those spaces.


homogeneous Herz-Morrey spaces; homogeneous weak Herz-Morrey spaces; inclusion properties

Full Text:



H. Gunawan, D. I. Hakim, K. M. Limanta and A. A. Masta, "Inclusion property of generalized Morrey spaces," Math. Nachr., pp. 1-9, 2016.

H. Gunawan, D. I. Hakim and M. Idris, "Proper inclusions of Morrey spaces," Glasnik Mathematics, vol. 53, no. 1, 2017.

H. Gunawan, D. I. Hakim, E. Nakai and Y. Sawano, "On inclusion relation between weak Morrey spaces and Morrey spaces," Nonlinear Analysis, vol. 168, pp. 27-31, 2018.

H. Gunawan, E. Kikianty and C. Schwanke, "Discrete Morrey spaces and their inclusion properties," Math. Nachr., pp. 1-14, 2017.

A. A. Masta, H. Gunawan and W. Setya-Budhi, "An Inclusion Property of Orlicz-Morrey Spaces," J. Phys.: Conf. Ser, vol. 893, pp. 1-7, 2017.

C. B. Morrey, "On The Solution of Quasi-Linear Elliptic Partial Differential Equation," Transaction of The American Mathematical Society, vol. 43, no. 1, pp. 126-166, 1938.

S. Lu and L. Xu, "Boundedness of Rough Singular Integral Operators on The Homogeneous Morrey-Herz Spaces," Hokkaido Math. Journal, vol. 34, pp. 299-314, 2005.

M. Izuki, "Fractional Integral on Herz-Morrey spaces with variable exponent," Hiroshima Math. J., vol. 40, pp. 343-355, 2010.

Y. Shi, X. Tao and T. Zheng, "Multilinear Riesz potential on Morrey-Herz spaces with non-doubling measure," Journal of Inequality and Applications, vol. 10, 2010.

Y. Mizuta and T. Ohno, "Herz-Morrey spaces of variable exponent, Riesz potential operator and duality," Complex Variable and Elliptic Equations, vol. 60, no. 2, pp. 211-240, 2015.



  • There are currently no refbacks.

Copyright (c) 2020 Hairur Rahman

Creative Commons License
This work is licensed under a Creative Commons Attribution-ShareAlike 4.0 International License.

Editorial Office
Mathematics Department,
Universitas Islam Negeri Maulana Malik Ibrahim Malang
Gajayana Street 50 Malang, East Java, Indonesia 65144
Faximile (+62) 341 558933

Creative Commons License
CAUCHY: Jurnal Matematika Murni dan Aplikasi is licensed under a Creative Commons Attribution-ShareAlike 4.0 International License.